L.C. – Ohio
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I got the first shot of moderna in March of this year. 5 mins after the injection the skin was burning off my lips, tongue and throat. It felt like acid going through my sinuses. The pharmacist said it’s a reaction but will go away. I went home and every 1/2 hr I got another symtom . I got every covid symptom at an aggressive rate. High fever, body aches, no energy at all, couldn’t sit up, headaches, it felt like my lungs were concrete, they felt heavy. I went to the emergency room and told them that I was too tired to breathe anymore. I seriously felt like I was minutes from dying. Breathing was horrible. They said I was having a bad reaction and sent me home with a breathing machine. Next day left side of my face drooped and dr. Said it was Bell’s palsy. I had to get three injections in my neck. It wiped out my thyroid and immune system.cdc told my dr. They had no clue why I had such a bad reaction and had no clue how to treat me. I was off work 3 weeks with no pay because I tested negative for covid. They won’t pay unless you test positive. So because I was fighting for my life from the vaccine , I didn’t get paid. $ 1000s in dr bills. It’s sept. I still have no taste, if I’m outside and the wind blows lightly, my nose runs like a faucet non stop as well as my eyes. Happens if I’m around a fan too. Still have to get injections in my neck, still headaches and body aches. Energy level has not fully came back. Cdc and dr told me absolutely no second shot because I would not survive it.
-L.C. - Ohio"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.